IJPAM: Volume 85, No. 1 (2013)
CENTRAL BINOMIAL NUMBERS
Damian Słota3, Natalia Gawrońska4
1,2,3,4Institute of Mathematics
Silesian University of Technology
Kaszubska 23, 44-100 Gliwice, POLAND
Abstract. Scope of this paper is the generalization of certain convolution-type identities for the central binomial numbers given by Lehmer. Some classical Lehmer's and Riordan-Stadler's formulae for these numbers in the new original expression and their application are also presented.
Received: March 13, 2013
AMS Subject Classification: 05A10, 05A19
Key Words and Phrases: central binomial numbers, convolutions
Download paper from here.
DOI: 10.12732/ijpam.v85i1.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395